Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 2, Pages 348–350 (Mi de6121)  

Short Communications

On an asymptotic formula of Hartman in the theory of second-order linear equations

I. V. Kamenev

Moscow Institute of Electronic Engineering

Full text: PDF file (373 kB)

Bibliographic databases:
UDC: 517.925.44
Received: 09.01.1983

Citation: I. V. Kamenev, “On an asymptotic formula of Hartman in the theory of second-order linear equations”, Differ. Uravn., 23:2 (1987), 348–350

Citation in format AMSBIB
\Bibitem{Kam87}
\by I.~V.~Kamenev
\paper On an asymptotic formula of Hartman in the theory of second-order linear equations
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 2
\pages 348--350
\mathnet{http://mi.mathnet.ru/de6121}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=889145}
\zmath{https://zbmath.org/?q=an:0657.34056}


Linking options:
  • http://mi.mathnet.ru/eng/de6121
  • http://mi.mathnet.ru/eng/de/v23/i2/p348

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:68
    Full text:42

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022